# SDR 2005FA0000228

- Difficulty date: October 22, 2004
- Submitted: March 7, 2005
- Operation: General aviation
- Aircraft: N418FX
- Make and model: Lear 45LEAR
- Aircraft serial: 120
- Engine: Garrtt TFE731*
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: P133
- Condition: Chafed
- Location: Rt Fire Detect
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FAIL CAS AMBER LIGHT ILLUMINATED AND RT ENGINE FIRE RED WARNING LIGHT ILLUMINATED IN FLIGHT ON FINAL APPROACH TO PNE.  PROBLEM: SEVERAL WIRES WERE CHAFED THOUGH ON THE P133 WIRING HARNESS.  FOUND CHAFED ON FRAME NEAR THE TAIL CONE RELAY PANEL.  REPAIRED WIRES IAW MM.  OPERATIONAL CHECKED OK.  PROBABLE CAUSE:  IMPROPER WIRE ROUTING/PROTECTION. (EA09200500610) (K)
